# SDR CA100608012

- Difficulty date: June 8, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Aircraft time: 34,723 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2721 · Rudder Tab Control System
- Part: Cable
- Part number: C6CCF10643
- Condition: Frayed
- Location: Rudder Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM CABLE FRAYED.  DEFECT STILL UNDER INVESTIGATION.
